I had ringworm problem for the past three to four months. I used Abzorb - Clotrimazole powder and Betnovate GM cream. It did not stop, but increased spreading to other areas. Then I went to a doctor and he diagnosed it as tinea incognito. He prescribed Terbinafine 250, Levocetirizine dihydrochloride daily at night after dinner, Upcan 150 twice a week in the evening, Ketoconazole cream and Keto plus soap. After two weeks there was very less improvement and he added Itraconazole twice a day along with same cream and soap. It has been a week and improvement is very slow and at times it itches very much. In between, two days I missed Itraconazole during the morning. Can it cause itching?
Welcome to icliniq.com.
If you are having ringworm infection then you are going on right track.
You have applied Betnovate cream (Betamethasone), which is a topical steroid. It usually suppresses or hides your lesion.
That is why it gets converted into tinea incognito (fungal infection masked due to application of a topical steroid).
Now, you are using two oral antifungals simultaneously. One Terbinafine 250 mg which usually requires three weeks and Itraconazole 100 mg once daily for 28 days or twice daily for at least two weeks.
Use certain general measures for fastest recovery like:
Use of topical steroids Betnovate.Investigations to be done:
Skin scraping for KOH (Potassium hydroxide).Regarding follow up:
Follow up till lesions completely regress to a dermatologist online.---> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Was this answer helpful?|
Query: Hi doctor, I am having ring like patches all over the body for the past five months. I have itching all over the body including private parts and now it spreads to face as well. I had Griseofulvin tablets, Liv-Cet-5 twice daily and Terbinaforce Plus cream for the last 2 months. But, it did not cure... Read Full »
Ask your health query to a doctor online?Ask a Dermatologist Now